new

i am new

i have been taking levo 175mcg and t3 20mcg for hypothyroid diagnosed in 2012

if i have these symptoms

tiredness

hard stool

heavy periods

feeling cold

low stamina

low concentration

dry skin

cracked lips

joint pain

muscle and joint stiffness

hair loss

puffy eyes

rings around eyes

ears ringing

dizzy spells

fizzy feelings in legs and feet

brain fog

memory loss

jelly like feelings in legs

flaky and jagged nails

white and yellow looking skin

and these results

tsh 1.87 (0.2 - 4.2)

free t4 14.2 (12 - 22)

free t3 3.5 (3.1 - 6.8)

what should i be doing about them?

thank you

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

4 Replies

oldestnewest
  • Welcome to the forum, Sammyt222.

    You could ask your GP or endo for a Levothyroxine dose increase. The goal of Levothyroxine is to restore the patient to euthyroid status. For most patients that will be when TSH is 1.0 or lower with FT4 in the upper range. FT4 needs to be in the upper range in order that sufficient T3 is converted. Read Treatment Options in thyroiduk.org.uk/tuk/about_... Email louise.roberts@thyroiduk.org.uk if you would like a copy of the Pulse article to show your GP.

    Hypothyroid patients are often low or deficient in ferritin, vitamin D, B12 and folate which can mimic hypothyroid symptoms so ask your GP to do blood tests to check.

    Supplementing magnesium citrate can relieve aching muscles and you can also use magnesium spray and Epsom Salt baths to relax muscles. Mag Citrate should be taken 4 hours away from Levothyroxine and T3.

  • thank you

    i have results of all these

    do i post them?

  • Sammyt2222,

    Yes, do.

  • they are now up in another post.

You may also like...